Jump to content

Photo

Strange Chest Pain-Should I Associate It With Spiro?


This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 eastie

eastie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 1
About Me
  • Joined: 02-April 11

Posted 06 January 2012 - 11:16 AM

A few times I got strange.not strong but still very suspicious,chest pains some time after taking spiro.I take 50mgs daily so its not a big dose..And there is nothing about chest pains in the leaflet of the drug..It happened only a few times...have you had it???Or is it a coincidence?May the fact that I also take doxyciline(in other time of the day) affect it?
if you want to read the boring and hopeless story of my not-yet-ended fight with acne,go to my profile.

#2 amy91

amy91

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 515
    Likes: 72
About Me
  • Joined: 23-July 11

Achievements

     

Posted 06 January 2012 - 01:59 PM

A few times I got strange.not strong but still very suspicious,chest pains some time after taking spiro.I take 50mgs daily so its not a big dose..And there is nothing about chest pains in the leaflet of the drug..It happened only a few times...have you had it???Or is it a coincidence?May the fact that I also take doxyciline(in other time of the day) affect it?

50 mg is a really low dose, it shouldn't give you such side effects.
Everyone leaves the world a little better-some by leaving!

#3 alias683

alias683

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 6
About Me
  • Joined: 19-March 08

Posted 06 January 2012 - 02:11 PM

Is it a chest pain coming from the inside? Like rapid heart beats? Or chest pain from the breasts? Spiro can make your breasts a little bigger, so sometimes its tender and painful because they swell some. If you are really concerned then you should talk to your doctor about it.
"We all deal with being unfairly judged."

Completed Accutane: 1/2009: http://www.acne.org/...the-first-time/
4 months on 40mg
2 months on 60mg

Clear until 7/2011.

Current regimen:
AM:
75mg Spironolactone
WF Double Strength Probiotics
Daily cetaphil wash
CeraVe Day cream with SPF
MAC concealer
MUFE Make-up

Afternoon/Evening (pre/post-workout0:
Cetaphil/CeraVe before and after

PM:
100mg Doxy
WF Double Strength Probiotics
Zinc Picolinate 50mg
Daily Cetaphil Wash

CeraVe lotion
Tazorac 0.1%
(Exfoliate 1-2x a week, Sulfur mask 1-2x a week)

#4 eastie

eastie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 1
About Me
  • Joined: 02-April 11

Posted 06 January 2012 - 04:38 PM

Is it a chest pain coming from the inside? Like rapid heart beats? Or chest pain from the breasts? Spiro can make your breasts a little bigger, so sometimes its tender and painful because they swell some. If you are really concerned then you should talk to your doctor about it.


yes its from the inside..rapid heartbits sometimes..but not very serious..just strange...What does it mean?

I will talk to the doc in a few weeks..just wonder if I should stop it immediately.

Edited by eastie, 06 January 2012 - 04:39 PM.

if you want to read the boring and hopeless story of my not-yet-ended fight with acne,go to my profile.

#5 alias683

alias683

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 6
About Me
  • Joined: 19-March 08

Posted 09 January 2012 - 11:20 AM

It can sometimes happen with spironolactone because it is a diuretic. If it happens a lot or often, give your doctor a call and ask him if he thinks you should stop it. I would call the office and see what he says. I know it can happen, but depending on how your doctor feels he may want to stop it.
"We all deal with being unfairly judged."

Completed Accutane: 1/2009: http://www.acne.org/...the-first-time/
4 months on 40mg
2 months on 60mg

Clear until 7/2011.

Current regimen:
AM:
75mg Spironolactone
WF Double Strength Probiotics
Daily cetaphil wash
CeraVe Day cream with SPF
MAC concealer
MUFE Make-up

Afternoon/Evening (pre/post-workout0:
Cetaphil/CeraVe before and after

PM:
100mg Doxy
WF Double Strength Probiotics
Zinc Picolinate 50mg
Daily Cetaphil Wash

CeraVe lotion
Tazorac 0.1%
(Exfoliate 1-2x a week, Sulfur mask 1-2x a week)

#6 eastie

eastie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 1
About Me
  • Joined: 02-April 11

Posted 11 January 2012 - 04:57 PM

It can sometimes happen with spironolactone because it is a diuretic. If it happens a lot or often, give your doctor a call and ask him if he thinks you should stop it. I would call the office and see what he says. I know it can happen, but depending on how your doctor feels he may want to stop it.


I just stopped taking it because I was worried about these chests pains..I am a hypohondriac so you know..I couldnt stand it and I will wait for the doctor to say sth about it..but as it usually is here..when any side effects occur from taking such a drug for sth so stupid and meaningless as acne,they make you stop taking it..I would rather have my own opinions.You think the chest pains would stop after some time ???
if you want to read the boring and hopeless story of my not-yet-ended fight with acne,go to my profile.

#7 alias683

alias683

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 6
About Me
  • Joined: 19-March 08

Posted 11 January 2012 - 05:21 PM

It just depends how your body reacts to the drug.

Can you call your doctor and ask? Rather than waiting to see him?
"We all deal with being unfairly judged."

Completed Accutane: 1/2009: http://www.acne.org/...the-first-time/
4 months on 40mg
2 months on 60mg

Clear until 7/2011.

Current regimen:
AM:
75mg Spironolactone
WF Double Strength Probiotics
Daily cetaphil wash
CeraVe Day cream with SPF
MAC concealer
MUFE Make-up

Afternoon/Evening (pre/post-workout0:
Cetaphil/CeraVe before and after

PM:
100mg Doxy
WF Double Strength Probiotics
Zinc Picolinate 50mg
Daily Cetaphil Wash

CeraVe lotion
Tazorac 0.1%
(Exfoliate 1-2x a week, Sulfur mask 1-2x a week)

#8 eastie

eastie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 1
About Me
  • Joined: 02-April 11

Posted 14 January 2012 - 06:23 AM

It just depends how your body reacts to the drug.

Can you call your doctor and ask? Rather than waiting to see him?


the doctor dont really know much about this drug.any hormonas acne is treated with BCP here.I suggested spiro myself.So its me who has to know whats best...
if you want to read the boring and hopeless story of my not-yet-ended fight with acne,go to my profile.

#9 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,122
    Likes: 447
About Me
  • Joined: 06-June 11

Posted 03 May 2012 - 10:01 AM

The thing you need to worry about most with spiro is your potassium levels. Your doctor should give you a potassium level test every few months for the first year on spiro, and anytime you up your dose.

photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products